MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that on april 12, 2022 the patient monitor showed incorrect heart rate.The patient monitor showed the heart rate reached 190 but the actual heart rate was 70.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14466782
Report Number1218950-2022-00416
Device Sequence Number17269795
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863064
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown